# SDR DALA2023072606066

- Difficulty date: July 23, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 91,805 hours, 42,085 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 682, 2L DOOR MICRO SWITCH STICKING TO SHOW DOOR OPEN. CORRECTIVE ACTION: ADJUSTED 2L MICRO SWITCH PER B757 AMM 52-71. OPS CK GOOD. (LP 4131094)
